Alert archive / Nebraska / Red Flag Warnings in 2006

Red Flag Warning 3, NWS Cheyenne, WY

June 13, 2006

NWS Cheyenne, WY issued this red flag warning at Jun 13, 2006, 1:09 PM CDT. It took effect at Jun 14, 2006, 5:34 AM CDT. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 13, 2006, 1:09 PM CDT (18:09 UTC)
In effect from
Jun 14, 2006, 5:34 AM CDT
Expired
Jun 14, 2006, 10:00 PM CDT
In force
16 hr
Issued by
NWS Cheyenne, WY

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KCYS 131809
RFWCYS

RED FLAG WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
1209 PM MDT TUE JUN 13 2006

.WINDS WILL INCREASE OVER MUCH OF SOUTHEAST WYOMING WEDNESDAY
MORNING AHEAD OF A PACIFIC STORM SYSTEM.  THE WINDS ALONG WITH
VERY WARM AND DRY WEATHER WILL PRODUCE CRITICAL FIRE WEATHER
CONDITIONS FOR MOST AREAS OVER AND WEST OF THE LARAMIE RANGE FROM
LATE WEDNESDAY MORNING THROUGH EARLY WEDNESDAY EVENING.

WYZ292>295-141200-
/O.UPG.KCYS.FW.A.0004.060614T1700Z-060615T0100Z/
/O.NEW.KCYS.FW.W.0003.060614T1700Z-060615T0100Z/
SOUTH CENTRAL WYOMING INCLUDING THE LARAMIE VALLEY-
NORTH AND SOUTHWEST CARBON COUNTY-LARAMIE MOUNTAIN RANGE NORTH-
LARAMIE MOUNTAIN RANGE SOUTH-
1209 PM MDT TUE JUN 13 2006

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM MDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM MDT WEDNESDAY FOR
FIRE WEATHER ZONES 292 THROUGH 295. THE FIRE WEATHER WATCH IS NO
LONGER IN EFFECT.

AFTERNOON TEMPERATURES ON WEDNESDAY WILL REACH THE LOW 90S ACROSS
MUCH OF THE LOWER ELEVATIONS AND THE 80S IN THE LARAMIE RANGE. THE
AIRMASS IN PLACE IS VERY DRY...WHICH WILL ALLOW RELATIVE
HUMIDITIES TO DIP INTO THE 7 TO 12 PERCENT RANGE IN MUCH OF THE
WARNING AREA. IN ADDITION...WINDS WILL INCREASE THROUGH THE
MORNING HOURS AND EVENTUALLY REACH SUSTAINED VALUES OF 20 TO 25
MPH WITH FREQUENT GUSTS TO 35 MPH.

TO FURTHER COMPLICATE THE SITUATION...A FEW ISOLATED DRY
THUNDERSTORMS WILL FORM BY MID AFTERNOON OVER SOUTHERN CARBON AND
ALBANY COUNTIES AND THE SOUTHERN LARAMIE RANGE. THESE STORMS WILL
PRODUCE CLOUD TO GROUND LIGHTNING AND GUSTY WINDS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

WYZ291-141200-
/O.NEW.KCYS.FW.W.0003.060614T1700Z-060615T0100Z/
EAST-CENTRAL WYOMING. CONVERSE AND NIOBRARA COUNTIES-
1209 PM MDT TUE JUN 13 2006

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM MDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM MDT WEDNESDAY FOR
FIRE WEATHER ZONE 291.

WINDS WILL PICK UP RAPIDLY ON WEDNESDAY MORNING ACROSS CONVERSE
AND NIOBRARA COUNTIES...EVENTUALLY REACHING SUSTAINED VALES OF
25 TO 35 MPH WITH GUSTS TO 45 MPH. WITH AFTERNOON TEMPERATURES IN
THE 90S RELATIVE HUMIDITIES WILL DIP INTO THE LOW
TEENS...ESPECIALLY OVER CONVERSE COUNTY. NIOBRARA COUNTY WILL SEE
SLIGHTLY HIGHER HUMIDITIES. FUELS HAVE RECENTLY CURED IN THIS
ZONE...THUS ANY FIRES THAT MAY OCCUR TOMORROW WILL SPREAD RAPIDLY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

SOWKO
5 follow-up statements
000 
WWUS85 KCYS 132023
RFWCYS

RED FLAG WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
223 PM MDT TUE JUN 13 2006

WYZ291>295-141200-
/O.CON.KCYS.FW.W.0003.060614T1700Z-060615T0100Z/
EAST-CENTRAL WYOMING. CONVERSE AND NIOBRARA COUNTIES-
SOUTH CENTRAL WYOMING INCLUDING THE LARAMIE VALLEY-
NORTH AND SOUTHWEST CARBON COUNTY-LARAMIE MOUNTAIN RANGE NORTH-
LARAMIE MOUNTAIN RANGE SOUTH-
223 PM MDT TUE JUN 13 2006

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM MDT
WEDNESDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM MDT
WEDNESDAY FOR FIRE WEATHER ZONES 291 THROUGH 295 .

AFTERNOON TEMPERATURES ON WEDNESDAY WILL REACH THE LOW 90S ACROSS
MUCH OF THE LOWER ELEVATIONS AND THE 80S IN THE LARAMIE RANGE.
THE AIRMASS IN PLACE IS VERY DRY...WHICH WILL ALLOW RELATIVE
HUMIDITIES TO DIP INTO THE 7 TO 12 PERCENT RANGE IN MUCH OF THE
WARNING AREA. IN ADDITION...WINDS WILL INCREASE THROUGH THE
MORNING HOURS AND EVENTUALLY REACH SUSTAINED VALUES OF 20 TO
25 MPH WITH FREQUENT GUSTS TO 35 MPH.

TO FURTHER COMPLICATE THE SITUATION...A FEW ISOLATED DRY
THUNDERSTORMS WILL FORM BY MID AFTERNOON OVER SOUTHERN CARBON AND
ALBANY COUNTIES AND THE SOUTHERN LARAMIE RANGE. THESE STORMS WILL
PRODUCE CLOUD TO GROUND LIGHTNING AND GUSTY WINDS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

NEZ200-202-141200-
/O.NEW.KCYS.FW.A.0005.060614T1900Z-060615T0300Z/
NEBRASKA NATIONAL FOREST AND THE OGALLALA NATIONAL GRASSLANDS-
SCOTTSBLUFF NATIONAL MONUMENT AND THE WILDCAT HILLS OF WESTERN
NEBRASKA-
223 PM MDT TUE JUN 13 2006

...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING FOR FIRE WEATHER ZONES 200 AND 202.

TEMPERATURES IN THE WESTERN NEBRASKA PANHANDLE WILL SOAR THROUGH
THE 90S ON WEDNESDAY DRIVING RELATIVE HUMIDITIES INTO THE LOW TO
MID TEENS. WINDS WILL BE BLUSTERY AHEAD OF AN APPROACHING COLD FRONT
AND COULD FREQUENTLY GUST OUT OF THE SOUTHWEST TO 30 MPH. THIS
WILL POSE A CRITICAL FIRE RISK...ESPECIALLY SINCE THE FUELS IN THE
NEBRASKA PANHANDLE ARE EXTREMELY DRY.  
 
A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

SOWKO
000 
WWUS85 KCYS 141034
RFWCYS

RED FLAG WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
435 AM MDT WED JUN 14 2006

NEZ200-202-150200-
/O.UPG.KCYS.FW.A.0005.060614T1900Z-060615T0300Z/
/O.EXB.KCYS.FW.W.0003.060614T1900Z-060615T0200Z/
NEBRASKA NATIONAL FOREST AND THE OGALLALA NATIONAL GRASSLANDS-
SCOTTSBLUFF NATIONAL MONUMENT AND THE WILDCAT HILLS OF WESTERN
NEBRASKA-
435 AM MDT WED JUN 14 2006

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM
MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM MDT
THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

TEMPERATURES IN THE WESTERN NEBRASKA PANHANDLE WILL SOAR INTO THE 
MID 90S TO AROUND 100 TODAY...WHILE DRIER AIR FILTERS IN WITH 
RELATIVE HUMIDITIES DROPPING INTO THE MID TEENS. IN ADDITION SOUTH 
WINDS WILL INCREASE THIS AFTERNOON TO 15 TO 30 MPH.  THERE COULD 
ALSO BE A FEW DRY THUNDERSTORMS AROUND LATE IN THE DAY.  

ALL OF THESE FACTORS WILL POSE A CRITICAL FIRE RISK...ESPECIALLY 
SINCE THE FUELS IN THE NEBRASKA PANHANDLE ARE EXTREMELY DRY.  
THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITIES...AND HOT 
TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

WYZ291>295-150100-
/O.CON.KCYS.FW.W.0003.060614T1700Z-060615T0100Z/
EAST-CENTRAL WYOMING. CONVERSE AND NIOBRARA COUNTIES-
SOUTH CENTRAL WYOMING INCLUDING THE LARAMIE VALLEY-
NORTH AND SOUTHWEST CARBON COUNTY-LARAMIE MOUNTAIN RANGE NORTH-
LARAMIE MOUNTAIN RANGE SOUTH-
435 AM MDT WED JUN 14 2006

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
7 PM MDT THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
7 PM MDT THIS EVENING. 

AFTERNOON TEMPERATURES TODAY WILL REACH THE MID 80S TO NEAR 90 
ACROSS MUCH OF THE LOWER ELEVATIONS...AND INTO THE 80S IN THE 
LARAMIE RANGE. THE AIRMASS IN PLACE IS VERY DRY...WHICH WILL ALLOW 
RELATIVE HUMIDITIES TO DIP INTO THE 5 TO 12 PERCENT RANGE IN MUCH OF 
THE WARNING AREA. IN ADDITION...WINDS WILL INCREASE THROUGH THE 
MORNING HOURS AND EVENTUALLY REACH SUSTAINED VALUES OF 25 TO 35 MPH 
WITH SOME GUSTS TO 45 MPH. THERE ALSO COULD BE AN ISOLATED DRY 
THUNDERSTORM BY MID AFTERNOON.

ALL OF THESE FACTORS WILL POSE A CRITICAL FIRE RISK...ESPECIALLY 
SINCE THE FUELS ARE EXTREMELY DRY.  THE COMBINATION OF STRONG 
WINDS...LOW RELATIVE HUMIDITIES...AND HOT TEMPERATURES WILL CREATE 
EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
000 
WWUS85 KCYS 142020
RFWCYS

RED FLAG WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
220 PM MDT WED JUN 14 2006

WYZ290-150300-
/O.EXB.KCYS.FW.W.0003.000000T0000Z-060615T0300Z/
SOUTHEAST WYOMING PLAINS INCLUDING PINE BLUFFS/CHEYENNE
FOOTHILLS/
PLATTE COUNTY/GOSHEN COUNTY-
220 PM MDT WED JUN 14 2006

...RED FLAG WARNING IN EFFECT UNTIL 9 PM MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR FIRE
WEATHER ZONE 290 IN WYOMING.

THE FUELS IN ZONE 290 HAVE RECENTLY CURED AND WILL EASILY BURN.
THIS AFTERNOON THE TEMPERATURES HAVE SOARED INTO THE MID AND UPPER
90S WITH RELATIVE HUMIDITIES IN THE 7 TO 12 PERCENT RANGE. IN
ADDITION...A COLD FRONT MOVING THROUGH WYOMING WILL CREATE STRONG
AND GUSTY WINDS OUT OF THE SOUTHWEST AT 15 TO 25 MPH WITH GUSTS TO
45 MPH.

ALL OF THESE FACTORS WILL POSE A CRITICAL FIRE RISK...ESPECIALLY
SINCE THE FUELS ARE EXTREMELY DRY.  THE COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITIES...AND HOT TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

WYZ291>295-150100-
/O.CON.KCYS.FW.W.0003.000000T0000Z-060615T0100Z/
EAST-CENTRAL WYOMING. CONVERSE AND NIOBRARA COUNTIES-
SOUTH CENTRAL WYOMING INCLUDING THE LARAMIE VALLEY-
NORTH AND SOUTHWEST CARBON COUNTY-LARAMIE MOUNTAIN RANGE NORTH-
LARAMIE MOUNTAIN RANGE SOUTH-
220 PM MDT WED JUN 14 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING.

AFTERNOON TEMPERATURES TODAY WILL REACH THE MID 80S TO NEAR
90 ACROSS MUCH OF THE LOWER ELEVATIONS...AND INTO THE 80S IN THE
LARAMIE RANGE. THE AIRMASS IN PLACE IS VERY DRY...WHICH WILL
ALLOW RELATIVE HUMIDITIES TO DIP INTO THE 5 TO 12 PERCENT RANGE
IN MUCH OF THE WARNING AREA. IN ADDITION...WINDS WILL INCREASE
THROUGH THE MORNING HOURS AND EVENTUALLY REACH SUSTAINED VALUES
OF 25 TO 35 MPH WITH SOME GUSTS TO 45 MPH. THERE ALSO COULD BE AN
ISOLATED DRY THUNDERSTORM BY MID AFTERNOON.

ALL OF THESE FACTORS WILL POSE A CRITICAL FIRE RISK...ESPECIALLY
SINCE THE FUELS ARE EXTREMELY DRY.  THE COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITIES...AND HOT TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

NEZ200-202-150200-
/O.CON.KCYS.FW.W.0003.000000T0000Z-060615T0200Z/
NEBRASKA NATIONAL FOREST AND THE OGALLALA NATIONAL GRASSLANDS-
SCOTTSBLUFF NATIONAL MONUMENT AND THE WILDCAT HILLS OF WESTERN
NEBRASKA-
220 PM MDT WED JUN 14 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING.

TEMPERATURES IN THE WESTERN NEBRASKA PANHANDLE WILL SOAR INTO THE
MID 90S TO AROUND 100 TODAY...WHILE DRIER AIR FILTERS IN WITH
RELATIVE HUMIDITIES DROPPING INTO THE MID TEENS. IN ADDITION
SOUTH WINDS WILL INCREASE THIS AFTERNOON TO 15 TO 30 MPH.  THERE
COULD ALSO BE A FEW DRY THUNDERSTORMS AROUND LATE IN THE DAY.

ALL OF THESE FACTORS WILL POSE A CRITICAL FIRE RISK...ESPECIALLY
SINCE THE FUELS IN THE NEBRASKA PANHANDLE ARE EXTREMELY DRY. THE
COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITIES...AND HOT
TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

SOWKO
000 
WWUS85 KCYS 150042
RFWCYS

RED FLAG WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
642 PM MDT WED JUN 14 2006

WYZ290-150300-
/O.CON.KCYS.FW.W.0003.000000T0000Z-060615T0300Z/
SOUTHEAST WYOMING PLAINS INCLUDING PINE BLUFFS/CHEYENNE
FOOTHILLS/
PLATTE COUNTY/GOSHEN COUNTY-
642 PM MDT WED JUN 14 2006

...RED FLAG WARNING IN EFFECT UNTIL 9 PM MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR FIRE
WEATHER ZONE 290 IN WYOMING.

TEMPERATURES WILL DROP INTO THE 70S BUT RELATIVE HUMIDITIES WILL 
REMAIN BELOW 20 PERCENT THROUGH THE EVENING HOURS. A COLD FRONT 
MOVING THROUGH WYOMING WILL CREATE STRONG AND GUSTY WINDS OUT OF THE 
WEST AT 15 TO 25 MPH WITH GUSTS TO 45 MPH.

ALL OF THESE FACTORS WILL POSE A CRITICAL FIRE RISK...ESPECIALLY
SINCE THE FUELS ARE EXTREMELY DRY.  THE COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITIES...AND HOT TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

WYZ291>295-150300-
/O.EXT.KCYS.FW.W.0003.000000T0000Z-060615T0300Z/
EAST-CENTRAL WYOMING. CONVERSE AND NIOBRARA COUNTIES-
SOUTH CENTRAL WYOMING INCLUDING THE LARAMIE VALLEY-
NORTH AND SOUTHWEST CARBON COUNTY-LARAMIE MOUNTAIN RANGE NORTH-
LARAMIE MOUNTAIN RANGE SOUTH-
642 PM MDT WED JUN 14 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING.

THE NATIONAL WEATHER SERVICE IN 
CHEYENNE HAS ISSUED A RED FLAG WARNING THAT WILL BE IN EFFECT UNTIL 
9 PM MDT THIS EVENING.

TEMPERATURES WILL DROP INTO THE 70S BUT RELATIVE HUMIDITIES WILL 
REMAIN BELOW 20 PERCENT THROUGH THE EVENING HOURS. A COLD FRONT 
MOVING THROUGH WYOMING WILL CREATE STRONG AND GUSTY WINDS OUT OF THE 
WEST AT 15 TO 25 MPH WITH GUSTS TO 45 MPH.

ALL OF THESE FACTORS WILL POSE A CRITICAL FIRE RISK...ESPECIALLY
SINCE THE FUELS ARE EXTREMELY DRY.  THE COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITIES...AND HOT TEMPERATURES WILL CREATE 
EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

NEZ200-202-150300-
/O.EXT.KCYS.FW.W.0003.000000T0000Z-060615T0300Z/
NEBRASKA NATIONAL FOREST AND THE OGALLALA NATIONAL GRASSLANDS-
SCOTTSBLUFF NATIONAL MONUMENT AND THE WILDCAT HILLS OF WESTERN
NEBRASKA-
642 PM MDT WED JUN 14 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING.

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG 
WARNING...WHICH IS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR FIRE 
WEATHER ZONES 200 AND 202 IN NEBRASKA.

TEMPERATURES WILL DROP INTO THE 70S BUT RELATIVE HUMIDITIES WILL 
REMAIN BELOW 20 PERCENT THROUGH THE EVENING HOURS. A COLD FRONT 
MOVING THROUGH WYOMING WILL CREATE STRONG AND GUSTY WINDS OUT OF THE 
WEST AT 15 TO 25 MPH WITH GUSTS TO 45 MPH.

ALL OF THESE FACTORS WILL POSE A CRITICAL FIRE RISK...ESPECIALLY
SINCE THE FUELS ARE EXTREMELY DRY.  THE COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITIES...AND HOT TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

GRIFFITH
000 
WWUS85 KCYS 150300
RFWCYS

RED FLAG WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
900 PM MDT WED JUN 14 2006

...RED FLAG WARNINGS HAVE EXPIRED...

.RELATIVE HUMIDITIES ARE RECOVERING INTO THE LOWER 20 PERCENT
RANGE THEREFORE THE RED FLAG WARNINGS WERE ALLOWED TO EXPIRE AT 9 PM.

NEZ200-202-WYZ290>295-150400-
/O.CAN.KCYS.FW.W.0003.000000T0000Z-060615T0300Z/
NEBRASKA NATIONAL FOREST AND THE OGALLALA NATIONAL GRASSLANDS-
SCOTTSBLUFF NATIONAL MONUMENT AND THE WILDCAT HILLS OF WESTERN
NEBRASKA-
SOUTHEAST WYOMING PLAINS INCLUDING PINE BLUFFS/CHEYENNE
FOOTHILLS/
PLATTE COUNTY/GOSHEN COUNTY-EAST-
CENTRAL WYOMING. CONVERSE AND NIOBRARA COUNTIES-
SOUTH CENTRAL WYOMING INCLUDING THE LARAMIE VALLEY-
NORTH AND SOUTHWEST CARBON COUNTY-LARAMIE MOUNTAIN RANGE NORTH-
LARAMIE MOUNTAIN RANGE SOUTH-
900 PM MDT WED JUN 14 2006

...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELED THE RED
FLAG WARNING. 

$$
GRIFFITH

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this red flag warning went out at Jun 13, 4:25 AM CDT, 8 hours 44 minutes earlier.

Area forecast discussion, Jun 13, 4:25 AM CDT, 8 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
325 AM MDT TUE JUN 13 2006

.SHORT TERM...RIDGE AXIS ALOFT OVER THE CWA EARLY THIS MORNING WILL
GRADUALLY BE FLATTEND ON WEDNESDAY AS THE UPPER LEVEL TROUGH OVER THE
WEST COAST MOVES SLOWLY EAST.  RESULTING SURFACE TEMPERATURES WILL BE
VERY WARM WITH HIGHS IN THE MID 80S TO UPPER 90S IN THE LOWER
ELEVATIONS.  THE LOCATIONS CLOSEST TO SETTING RECORDS WILL BE KRWL
AND KLAR AND WILL ADD TO THE FORECAST.  ON WEDNESDAY...MUCH STRONGER
SOUTHWEST FLOW ALOFT WILL BE OVER MOST OF THE CWA.  MODELS INDICATE
MOISTURE INCREASING MAINLY ABOVE 500 MB.  BY 00Z THURSDAY...THE
SURFACE LOW WILL HAVE FORMED OVER SOUTHEAST MONTANA WITH A COLD FRONT
EXTENDING BACK INTO SOUTHWEST OR SOUTH CENTRAL WYOMING.  WITH THE
INCREASE IN WINDS ALOFT...A TIGHTER SURFACE PRESSURE GRADIENT AND
MIXING TO HIGH LEVELS...OBSERVED SURFACE WINDS WILL INCREASE
ESPECIALLY OVER THE SOUTHWEST WIND CORRIDOR.  TEMPERATURES WILL
STILL BE VERY WARM FOR WEDNESDAY WITH SOME MODERATION IN THE WEST
PART OF THE CWA DUE TO MORE CLOUD COVER AND A BIT LOWER HEIGHTS
ALOFT.  WITH SOME DYNAMICS ALOFT WITH THE 300 MB JET AND THE INCREASE
IN MOISTURE...SOME HIGH BASED THUNDERSTORMS SHOULD FORM.  THE STORMS
COULD BE MORE SUBSTANTIAL IN THE NEBRASKA PANHANDLE DUE TO BETTER
LOW LEVEL MOISTURE.  DUE TO THE VERY WARM...DRY AND WINDY CONDITIONS
IN ALBANY AND CARBON COUNTIES AND THE POSSIBILITY OF DRY STORMS
WILL GO AHEAD AND ISSUE A FIRE WEATHER WATCH FOR LATE MORNING
WEDNESDAY THROUGH THE EARLY EVENING.

.LONG TERM...THURSDAY THROUGH TUESDAY...SFC TROF SHIFTS EAST OF THE
CWA WEDNESDAY NIGHT AS UPPER LOW OVER WRN MONTANA LIFTS NORTHEAST
WITH VORT LOBE JUST CLIPPING THE NRN CWA.  MORE STABLE AIRMASS
SPREADS ACROSS THE CWA THURSDAY AS SFC HIGH BUILDS IN FROM THE
WEST.  NAM HINTING AT SOME WEAK UPSLOPE FLOW AND MODEST INSTABILITY
OVER THE SE CWA BY LATE WEDS AFTN INTO EVENING SO HAVE INTRODUCED
SOME LOW POPS MAINLY ALONG THE COLORADO BORDER.  NEXT UPPER SYSTEM
MOVES OUT OF THE SW CONUS FRIDAY BUT MOVES EAST OVER THE SRN
ROCKIES.  GFS LOOKS OVERDONE WITH PCPN BULLSEYE FRI EVENING OVER SE
WY ESPECIALLY WITH LITTLE INSTABILITY PROGGED BUT WILL KEEP SOME
VERY LOW POPS FRI EVENING OVER THE SRN CWA.  AFTER THAT THE WEEKEND
INTO EARLY NEXT WEEK LOOKING RATHER DRY WITH WESTERLY UPPER FLOW
OVER THE REGION AND INSTABILITY REMAINING TO THE EAST.

&&

.FIRE WEATHER...HAVE ISSUED A FIRE WEATHER WATCH FOR ZONES 292
THROUGH 295 FOR LATE MORNING WEDNESDAY THROUGH THE EARLY EVENING.
FUELS HAVE CURED IN MANY LOCATIONS AND WILL BE AFFECTED BY THE
WARM...DRY AND WINDY CONDITIONS.  THE POSSIBILITY OF SOME HIGH BASED
THUNDERSTORMS FROM MID AFTERNOON TO EARLY EVENING WEDNESDAY WILL
ONLY COMPOUND THE CRITICAL FIRE WEATHER SITUATION.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...FIRE WEATHER WATCH FROM LATE MORNING TO EARLY EVENING WEDNESDAY
     FOR MUCH OF CARBON AND ALBANY COUNTIES.  FIRE WEATHER ZONES
     292>295.
NE...NONE.

&&

WEILAND/EMANUEL
Hazardous weather outlook, Jun 13, 11:17 AM CDT, 1 hour 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1017 AM MDT TUE JUN 13 2006

WYZ061-062-064>066-141630-
SOUTHWEST CARBON-NORTH CARBON-NORTH LARAMIE RANGE-LARAMIE VALLEY-
LARAMIE RANGE-
1017 AM MDT TUE JUN 13 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A FIRE WEATHER WATCH IS IN EFFECT FROM LATE MORNING INTO EARLY
EVENING WEDNESDAY. DANGEROUS FIRE GROWTH CONDITIONS MAY DEVELOP
DUE TO DRY FUELS AND EXPECTED GUSTY WINDS AND LOW HUMIDITIES.
A FEW WEAK THUNDERSTORMS ARE ALSO POSSIBLE BOTH WEDNESDAY AND
THURSDAY AFTERNOONS INTO THE EARLY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

WYZ059-060-063-067>070-141630-
CONVERSE-NIOBRARA-SNOWY RANGE-PLATTE-GOSHEN-CHEYENNE FOOTHILLS-
PINE BLUFFS-
1017 AM MDT TUE JUN 13 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A FEW THUNDERSTORMS ARE EXPECTED TO DEVELOP WEDNESDAY AFTERNOON
BEFORE MOVING OUT OF THE AREA EARLY WEDNESDAY EVENING. THE STORMS
ARE NOT CURRENTLY EXPECTED TO BE SEVERE BUT MAY PRODUCE GUSTY
WINDS. ISOLATED LATE DAY STORMS ARE ALSO POSSIBLE
THURSDAY...MAINLY CLOSE TO THE COLORADO BORDER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

NEZ019>021-054-055-141630-
SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
1017 AM MDT TUE JUN 13 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

WIDELY SCATTERED MAINLY LATE AFTERNOON AND EVENING THUNDERSTORMS
ARE EXPECTED WEDNESDAY THROUGH FRIDAY. A FEW STORMS MAY BECOME
STRONG OVER THE NORTHERN PANHANDLE LATE WEDNESDAY AFTERNOON INTO
THE EVENING PRODUCING GUSTY WINDS AND PERHAPS SOME HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

NEZ001>003-141630-
SIOUX-DAWES-BOX BUTTE-
1017 AM MDT TUE JUN 13 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...TODAY AND TONIGHT

A FEW THUNDERSTORMS WILL DEVELOP LATE THIS AFTERNOON ACROSS THE
NORTHERN HALF OF THE WESTERN NEBRASKA PANHANDLE. SMALL
HAIL...GUSTY WINDS...AND CLOUD TO GROUND LIGHTNING WILL OCCUR
WITH ANY OF THESE STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 7:56 PM CDTSevere Thunderstorm WarningCYSKimball49 min
Jun 13, 3:23 PM CDTFire Weather WatchCYS14 hr
Jun 12, 7:49 PM CDTSevere Thunderstorm WarningCYSLaramie56 min
Jun 12, 9:02 PM CDTSevere Thunderstorm WarningCYSLaramie23 min
Jun 13, 5:01 AM CDTFire Weather WatchCYS8 hr

Nearby

Red Flag Warnings in Nebraska, 2006Red Flag Warnings in Wyoming, 2006Every red flag warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.